Discussions that mention clindamycin

Cancer: Colon board


Bossan,

Glad to see someone asked about you - I was about to inquire how your battle with Panitumumab was going. My husband is now on Erbitux, Irinotecan and as of last week Avastin was added. Last January when he was on Panitumumab, Avastin, and FOLFOX his face was one scabby, painful experience. We are keeping our fingers crossed because now he has the antibiotic, clindamycin, in his system and the pain and scabbing has been signifcantly less. He still feels Panitumumab is what blasted alot of his cancer away. He just received the results of his Nov. 28 CT scan last week - no disease progression which was wonderful news. One of the lymph nodes was significantly smaller and several of the "black spots" in his liver has shrunk. The only puzzling news was his CEA count. The CT scan was the best one we had seen since treatment started yet the CEA continued to go up a bit. He had a CEA of 2562 last Dec. 2005, went as low as 35 in July 2006, and has crept up to 163 the past 5 months. Any ideas from anyone on why the CT scan looks good and CEA has risen? (That is the reason Avastin was added back in.) Good luck Bossan, hope your CT scan is a good one! Panitumumab seems to yield good results if you can tolerate the rash.